Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 206, NWS Eureka, CA

December 18, 2015

NWS Eureka, CA issued this small craft advisory at Dec 18, 2015, 8:46 AM PST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2015, 8:46 AM PST (16:46 UTC)
Expired
Dec 20, 2015, 3:00 AM PST
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WHUS76 KEKA 181646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PST FRI DEC 18 2015

PZZ455-475-190100-
/O.CAN.KEKA.GL.W.0043.000000T0000Z-151218T1700Z/
/O.NEW.KEKA.SC.Y.0206.151218T1646Z-151220T1300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 AM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* SEAS...STEEP 9 TO 11 FT WITH SHORT PERIODS TODAY. A WNW SWELL
  WILL BUILD TONIGHT AND PEAK AROUND 13 FT AT 16 SECONDS SAT AND
  SAT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-190100-
/O.CAN.KEKA.SE.W.0042.000000T0000Z-151218T1700Z/
/O.NEW.KEKA.SC.Y.0206.151218T1646Z-151220T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* SEAS...STEEP 9 TO 11 FT WITH SHORT PERIODS TODAY. A WNW SWELL
  WILL BUILD TONIGHT AND PEAK AROUND 13 FT AT 16 SECONDS SAT AND
  SAT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
319 
WHUS76 KEKA 182224
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 PM PST FRI DEC 18 2015

PZZ450-455-470-475-190630-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 PM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST SUNDAY...

* SEAS...WEST TO NORTHWEST SWELL WILL BUILD TONIGHT AND PEAK TO 13
  TO 14 FT AROUND 15 SECONDS SAT. SEAS WILL REMAIN HAZARDOUS SUN
  THROUGH WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
750 
WHUS76 KEKA 190505
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PST FRI DEC 18 2015

PZZ450-455-470-475-191315-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SUNDAY...

* SEAS...WEST TO NORTHWEST SWELL WILL BUILD TONIGHT AND PEAK AT 13
  TO 14 FT AROUND 15 SECONDS SATURDAY. SEAS WILL REMAIN HAZARDOUS
  SUNDAY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
344 
WHUS76 KEKA 191036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PST SAT DEC 19 2015

PZZ450-470-191845-
/O.EXT.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/
/O.NEW.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY. 

* WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT
  WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT.

* SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS.
  STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN
  APPROACHING FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-191845-
/O.EXT.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/
/O.NEW.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. 

* WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO NEAR GALE FORCE
  AHEAD OF AN APPROACHING COLD FRONT.

* SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS.
  STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN
  APPROACHING FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
235 
WHUS76 KEKA 191646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PST SAT DEC 19 2015

PZZ450-470-200100-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/
/O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT 
  WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. 

* SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. 
  STEEPENING SOUTHERLY WAVES WILL BUILD LATE TONIGHT AHEAD OF AN 
  APPROACHING FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-200100-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/
/O.CON.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 AM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT TO NEAR GALE
  FORCE AHEAD OF AN APPROACHING COLD FRONT.

* SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. 
  STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN 
  APPROACHING FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
496 
WHUS76 KEKA 192233
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PST SAT DEC 19 2015

PZZ450-470-200645-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/
/O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 PM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT
  WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT.

* SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO
  SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO
  SUNDAY AHEAD OF AN APPROACHING FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-200645-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/
/O.CON.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT INTO SUNDAY
  MORNING. BRIEF GUSTS TO 40 KT ARE EXPECTED NEAR CAPE MENDOCINO.

* SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO
  SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO
  SUNDAY AHEAD OF AN APPROACHING FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
318 
WHUS76 KEKA 200512
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PST SAT DEC 19 2015

PZZ455-475-201315-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/
/O.UPG.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/
/O.EXB.KEKA.GL.W.0044.151220T1200Z-151220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 PM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM SUNDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT INTO SUNDAY
  MORNING WITH GUSTS TO 40 KT.

* SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO
  SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO
  SUNDAY AHEAD OF AN APPROACHING FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-470-201315-
/O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/
/O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 PM PST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM SUNDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT 
  WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. 

* SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT 
  INTO SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT 
  INTO SUNDAY AHEAD OF AN APPROACHING FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
430 
WHUS76 KEKA 201030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SUN DEC 20 2015

PZZ455-475-201830-
/O.EXT.KEKA.SC.Y.0206.000000T0000Z-151220T1100Z/
/O.EXT.KEKA.GL.W.0044.151220T1100Z-151220T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SUN DEC 20 2015

...GALE WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WINDS...SOUTH TO WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT AS A
  COLD FRONT MOVES THROUGH THE WATERS.

* SEAS...STEEP WEST 12 TO 15 FT AT 13 TO 14 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-470-201700-
/O.CON.KEKA.GL.W.0044.000000T0000Z-151220T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PST SUN DEC 20 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT AS
  A COLD FRONT MOVES THROUGH THE WATERS.

* SEAS...STEEP WEST 12 TO 15 FT AT 13 TO 14 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 4:28 AM PST, 4 hours 18 minutes earlier.

Area forecast discussion, Dec 18, 4:28 AM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
428 AM PST FRI DEC 18 2015

.SYNOPSIS...A COLD FRONT MOVING THROUGH THE REGION DURING THE
MORNING WILL PRODUCE PERIODS OF RAIN WHICH MAY BE HEAVY AT TIMES
EARLY IN THE MORNING THEN SHOWERS IN THE AFTERNOON IN THE WAKE OF
THE FRONT.

&&

.DISCUSSION...A COLD FRONT MOVING THROUGH THE REGION EARLY THIS
MORNING WILL PRODUCE PERIODS OF MODERATE RAIN DURING THE MORNING.
SHOWERS WILL MOVE THROUGH THE REGION THIS AFTERNOON AND EVENING.
GUSTY WINDS WILL OCCUR ACROSS INLAND HIGHER TERRAIN THIS MORNING
AS THE FRONT MOVES EASTWARD. WIND GUSTS UP TO 45 MPH MAY OCCUR
OVER HIGHER ELEVATIONS OF DEL NORTE COUNTY. SNOW LEVELS WILL
FALL TO NEARLY 3000 FT BEHIND THE FRONT TONIGHT INTO SATURDAY
WITH RAIN TRANSITIONING TO SNOW SHOWERS. RAINFALL AMOUNTS OF 3-4
INCHES ARE POSSIBLE ACROSS DEL NORTE COUNTY THROUGH EARLY SATURDAY
MORNING AND 1-2 INCHES ARE POSSIBLE SOUTH OF DEL NORTE COUNTY.
THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS OCCURRING
ACROSS SOME AREAS TONIGHT.

COOL TEMPERATURES WILL CONTINUE ACROSS THE AREA WITH MOSTLY CLOUDY
SKIES AND RAIN SHOWERS OCCURRING AT TIMES TODAY. SATURDAY RAIN
CHANCES WILL DIMINISH WITH MOSTLY CLOUDY SKIES OCCURRING. A COLD
FRONT WILL MOVE THROUGH THE REGION SUNDAY INCREASING RAIN CHANCES.
ONE INCH TO ONE AND A HALF INCHES OF RAINFALL ARE LIKELY WITH THIS
NEXT SYSTEM ON SUNDAY. THE RECENT RAINFALL WILL RESULT IN
SATURATED SOILS ACROSS AREAS BY SUNDAY. PERSISTENT MODERATE RAIN
WITH PERIODS OF HEAVY RAIN WILL OCCUR MONDAY THROUGH TUESDAY
NIGHT. THERE IS THE POTENTIAL FOR FLOODING ACROSS SOME AREAS WITH
THE SATURATED SOILS AND RAINFALL OCCURRING MONDAY INTO TUESDAY
MORNING. A HYDROLOGIC OUTLOOK MAY BE ISSUED MONDAY OR TUESDAY. IT
IS POSSIBLE FLOOD WATCHES MAY BE DISSEMINATED EARLY NEXT WEEK IF
PERSISTENT MODERATE TO HEAVY RAINFALL OCCURS.

&&

.AVIATION...A COLD FRONT MOVING THROUGH NW CAL THIS MORNING IS
BRINGING GUSTY WINDS, STRONG DIRECTIONAL WIND SHEAR, AND LOCALLY
HEAVY RAIN. AS THIS FRONT DRIFTS TO THE SE LOOK FOR LIFR/IFR AHEAD
OF THE FRONT AND IMPROVING CONDITIONS BEHIND. SHOWERS WILL PREVAIL
FOR MUCH OF THE DAY CAUSING FLUCTUATING CONDITIONS AT AREA AIRPORTS.
SHOWERS MAY BRING OCCASIONAL LIGHTNING, POSSIBLE SMALL HAIL, AND
LOCALLY GUSTY WINDS. THEREFORE, LOOK FOR PERIODS OF VFR DOWN TO IFR
IN STRONG SHOWERS. THIS IS TOUGH TO CAPTURE IN THE TAFS, SO WILL
SHOW TRENDS MORE THAN TRYING TO PICK OUT INDIVIDUAL SHOWERS. BFG

&&

.MARINE...GALE CONDITIONS CONTINUE TO PRECEDE A COLD FRONT THAT IS
DRIFTING TO THE SE. HAVE LEFT THE GALE WARNINGS IN PLACE FOR THE
SOUTHERN WATERS AND NORTHERN INNERS FOR THE EARLY PART OF THE
MORNING. BEHIND THE FRONT, CONDITIONS WILL EASE RAPIDLY. HOWEVER,
POST FRONTAL SWELL WILL ARRIVE IN THE WATERS TODAY CAUSING SEAS
STATES TO REMAIN ELEVATED. SHOWERS WILL CONTINUE ACROSS THE WATERS
TODAY INTO WEEKEND AS AN UNSTABLE AIR MASS REMAINS IN PLACE. THESE
COULD BRING OCCASIONAL LIGHTNING AND SMALL HAIL. ANOTHER SERIES OF
FRONTS WILL ARRIVE LATE IN THE WEEKEND INTO EARLY NEXT WEEK CAUSING
BUILDING AND STEEPENING SEAS AND PERIODICALLY GUSTY WINDS. OVERALL,
CONDITIONS WILL REMAIN POOR FOR THE NEXT FEW DAYS. BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 5 AM PST EARLY THIS MORNING FOR PZZ450.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ470.

     GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 18, 4:04 AM PST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
404 AM PST FRI DEC 18 2015

CAZ001-191215-
REDWOOD COAST-
404 AM PST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE RAIN WILL OCCUR AT TIMES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO HEAVY RAIN WILL OCCUR AT TIMES WITH POTENTIAL
FLOODING SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002>004-076-191215-
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
404 AM PST FRI DEC 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE RAIN WILL OCCUR AT TIMES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WET WEATHER WILL CONTINUE AT TIMES THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 1:27 AM PSTSpecial Weather StatementEKADel Norte48 min
Dec 18, 2:30 AM PSTHazardous Seas WarningEKA6 hr
Dec 18, 3:20 PM PSTWinter Storm WatchEKA17 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.